# SDR AALA202212066561

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 23,661 hours, 8,469 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: D5311001803301
- Part serial: MC2433
- Condition: Sticking
- Location: First Officer'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS SLIDING WINDOW LEAKS WATER AND DIFFICULT TO OPEN AND CLOSE. MAINTENANCE REPLACED SLIDING WINDOW PER AMM 56-12-11.
